# SDR SIMA200529002

- Difficulty date: October 13, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 07514
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

XNA - FLT 4168 - FOUND CREW RECEIVED AFT LAV SMOKE MESSAGE ON EICAS ON TAKEOFF ROLL.  REPLACED AFT LAV SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
